# SDR 2WAA20140118004

- Difficulty date: January 18, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-82
- Aircraft serial: 49507
- Aircraft time: 46,128 hours, 34,008 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2125010056
- Condition: Missing
- Location: Mlg Wheel
- Part time: 50 hours, 62 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL ASSY TIE BOLT MISSING, FOUND DURING WALKING AROUND PREFLIGHT.  R & R MAIN WHEEL ASSY IAW 32-40-01.
